Journal of Differential Geometry

Complete constant mean curvature surfaces and Bernstein type theorems in $M^2 x R$

José M. Espinar and Harold Rosenberg

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 82, Number 3 (2009), 611-628.

Dates
First available in Project Euclid: 24 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1251122547

Digital Object Identifier
doi:10.4310/jdg/1251122547

Mathematical Reviews number (MathSciNet)
MR2534989

Zentralblatt MATH identifier
1180.53062

Citation

Espinar, José M.; Rosenberg, Harold. Complete constant mean curvature surfaces and Bernstein type theorems in $M^2 x R$. J. Differential Geom. 82 (2009), no. 3, 611--628. doi:10.4310/jdg/1251122547. https://projecteuclid.org/euclid.jdg/1251122547


Export citation